Revicet syrup

Revicet

  • Active Ingredient: Cetirizine
  • 10 mg, 5 mg
Buy Now

What is Revicet?

The active ingredient of Revicet brand is cetirizine. Cetirizine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Cetirizine hydrochloride is a white, crystalline powder and is water soluble. Cetirizine hydrochloride syrup is a colorless to slightly yellow syrup containing Cetirizine hydrochloride at a concentration of 1 mg/mL (5 mg/5 mL) for oral administration. The pH is between 4 and 5. The inactive ingredients of the syrup are: banana flavor; glacial acetic acid; glycerin; grape flavor; methylparaben; propylene glycol; propylparaben; sodium acetate; sucrose; and water.

Used for

Revicet is used to treat diseases such as: Allergic Rhinitis, Urticaria.

Side Effect

Possible side effects of Revicet include: ; ; ; ; .

How to Buy Revicet syrup online?

To purchase Revicet online - just click on the "Buy Now" button from the top and follow along with our shop. Order and payment takes a couple of minutes, and all steps are evident. We do not take a medical prescription and also we have many procedures of payment. With each detail of rapid delivery and confidentiality, then you can read on the relevant pages on the hyperlinks from the navigation menu.

Related Medications

Nularef

Nularef 10mg

loratadine

More info

Alairgix

Alairgix 10mg, 5mg

cetirizine

More info

Clarisens

Clarisens 10mg

loratadine

More info

Fenax

Fenax 180mg, 120mg

fexofenadine

More info

Q: Is it safe to take Zyrtec-D and/or Zyrtec during pregnancy?

A: Zyrtec (Revicet) and Zyrtec-D are both labeled as a pregnancy Category C by the FDA. Pregnancy Category C is defined by the FDA as "animal reproduction studies have shown an adverse effect on the fetus and there are no adequate and well-controlled studies in humans, but potential benefits may warrant use of the drug in pregnant women despite potential risks". Both ingredients are excreted in breast milk. It is unknown with Zyrtec or Zyrtec-D will harm an unborn baby; therefore, it is best to discuss this medication with your doctor if you are or if you are planning on becoming pregnant. Zyrtec (Revicet) is a long-acting antihistamine commonly used to treat the symptoms of seasonal allergies including sneezing, itching, watery eyes, and runny nose. Zyrtec (Revicet) will treat these symptoms whether they are caused by seasonal allergies or a cold. Zyrtec (Revicet) is considered to be a less drowsy option compared to short-acting antihistamine alternatives (e.g., Benadryl or Chlor-Trimeton). Because Zyrtec (Revicet) is long-acting, it is dosed at 10mg for adults once a day every 24 hours. Common side effects associated with Zyrtec (Revicet) include dizziness, drowsiness, feeling tired, dry mouth, sore throat, nausea, constipation, or headache. Stop using Zyrtec (Revicet) and notify your doctor if you experience any of the following serious side effects including fast irregular heartbeat, weakness, tremors, insomnia, feeling restless, hyperactivity, confusion, vision problems, and decrease urine output. This is not a complete list of side effects associated with Zyrtec (Revicet). These side effects can occur during short-term or long-term use but are more common at high doses and/or with older adults. Follow the directions on the box or as directed by your physician. Jennifer Carey, RPh, PharmD

What Are Warnings and Precautions for Revicet?

  • Documented hypersensitivity to Revicet or hydroxyzine
  • This medication contains Revicet. Do not take Zyrtec, Zyrtec Allergy, Children's Zyrtec Allergy, Children's Zyrtec Hives Relief, PediaCare Children's 24 Hour Allergy, Aller-Tec, or Wal-Zyr if you are allergic to Revicet or any ingredients contained in this drug
  • Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center immediately

  • Avoid use if there is hypersensitivity to Revicet or hydroxyzine.

Effects of Drug Abuse

  • Avoid use of alcohol, sedatives, and tranquilizers as Revicet can increased the risk of drowsiness. Revicet may cause central nervous systemdepression; avoid activities requiring mental alertness until accustomed to medication.
  • See "What Are Side Effects Associated with Using Revicet?"

  • See "What Are Side Effects Associated with Using Revicet?"

  • Avoid use of alcohol, sedatives, and tranquilizers as Revicet can increased the risk of drowsiness Revicet may cause central nervous system depression; avoid activities requiring mental alertness until accustomed to medication Use caution in hepatic and renal impairment The elderly may be more sensitive to adverse effects

  • Use of Revicet in pregnancy may be acceptable. Either animal studies show no risk but human studies are not available, or animal studies showed minor risks and human studies were done and showed no risk
  • Zyrtec-D 12-hour use with caution in pregnancy if benefits outweigh risks. Animal studies show risk and human studies are not available or neither animal nor human studies were done
  • Revicet is excreted in breast milk, use is not recommended while breastfeeding

  • 5 to 10 mg orally once a day
  • Maximum dose: 10 mg/day

Some experts recommend: Patients over 65 years of age should start with 5 mg orally once a day.

Uses:

  • Relief of symptoms associated with perennial allergic rhinitis due to allergens (e.g., sneezing, rhinorrhea, postnasal discharge, nasal pruritus, ocular pruritus, tearing)
  • Treatment of uncomplicated skin manifestations of chronic >Usual Pediatric Dose for Allergic Rhinitis

6 months to 2 years:

  • Initial dose: 2.5 mg orally once a day
  • Maintenance dose: 2.5 mg orally once to 2 times a day
  • Maximum dose: 5 mg/day

2 to 5 years:

  • Initial dose: 2.5 mg orally once a day
  • Maintenance dose: 2.5 mg orally 2 times a day OR 5 mg orally once a day
  • Maximum dose: 5 mg/day

6 years and older:

  • 5 to 10 mg orally once a day
  • Maximum dose: 10 mg/day

Uses:

  • Relief of symptoms associated with perennial allergic rhinitis due to allergens (e.g., sneezing, rhinorrhea, postnasal discharge, nasal pruritus, ocular pruritus, tearing) in patients 2 years and older
  • Treatment of uncomplicated skin manifestations of chronic >Usual Pediatric Dose for Urticaria

6 months to 2 years:

  • Initial dose: 2.5 mg orally once a day
  • Maintenance dose: 2.5 mg orally once to 2 times a day
  • Maximum dose: 5 mg/day

2 to 5 years:

  • Initial dose: 2.5 mg orally once a day
  • Maintenance dose: 2.5 mg orally 2 times a day OR 5 mg orally once a day
  • Maximum dose: 5 mg/day

6 years and older:

  • 5 to 10 mg orally once a day
  • Maximum dose: 10 mg/day

Uses:

  • Relief of symptoms associated with perennial allergic rhinitis due to allergens (e.g., sneezing, rhinorrhea, postnasal discharge, nasal pruritus, ocular pruritus, tearing) in patients 2 years and older
  • Treatment of uncomplicated skin manifestations of chronic >Renal Dose Adjustments

In patients 12 years of age and older with decreased renal function (creatinine clearance 11–31 mL/min), patients on hemodialysis (creatinine clearance less than 7 mL/min), and in hepatically impaired patients, a dose of 5 mg once daily is recommended. Similarly, pediatric patients aged 6 to 11 years with impaired renal or hepatic function should use the lower recommended dose. Because of the difficulty in reliably administering doses of less than 2.5 mg (½ teaspoon) of Revicet syrup and in the absence of pharmacokinetic and safety information for Revicet in children below the age of 6 years with impaired renal or hepatic function, its use in this impaired patient population is not recommended.

Seasonal allergies

Revicet is used for the relief of symptoms associated with seasonal allergic rhinitis due to allergens such as ragweed, grass and tree pollens in adults and children 2 years of age and older. Symptoms treated effectively include sneezing, runny nose, itchy nose and eyes, tearing, and redness of the eyes.

6. How to cope with s >

What to do about:

  • feeling sleepy and tired - try a different non-drowsy antihistamine. If this doesn't help, talk to your doctor.
  • headaches - make sure you rest and drink plenty of fluids. Do not drink too much alcohol. Ask your pharmacist to recommend a painkiller. Headaches should usually go away after the first week of taking Revicet. Talk to your doctor if they last longer than a week or are severe.
  • dry mouth - chew sugar-free gum or suck sugar-free sweets
  • feeling sick (nausea) - try taking your tablets with food. It may also help if you stick to simple meals and avoid rich or spicy food.
  • feeling dizzy - if Revicet makes you feel dizzy when you stand up, try getting up very slowly or stay sitting down until you feel better. If you begin to feel dizzy, lie down so that you don't faint, then sit until you feel better. Do not drive or use tools or machines if you feel dizzy or a bit shaky.
  • stomach pain - try to rest and relax. It can help to eat and drink slowly and have smaller and more frequent meals. Putting a heat pad or covered hot water bottle on your stomach may also help. If you're in a lot of pain, speak to your pharmacist or doctor.
  • diarrhoea - drink plenty of water or other fluids if you have diarrhoea. Speak to a pharmacist if you have signs of dehydration, such as peeing less than usual or having dark, strong-smelling pee. Do not take any other medicines to treat diarrhoea without speaking to a pharmacist or doctor.
  • sore throat - if you're aged 16 and over, you can try gargling with an aspirin solution (1 soluble aspirin tablet dissolved in half a glass of water) or use a pain-relieving mouthwash such as Oraldene. If your symptoms last longer than a week, ask your pharmacist or doctor for advice. Children under the age of 16 must not be given aspirin.
  • cold-like symptoms of the nose - if you're aged 16 and over, you can try taking aspirin or ibuprofen regularly for a few days. Children are more likely to get these symptoms, but should be given ibuprofen only and not aspirin. Children under the age of 16 must not be given asprin. If your or your child's symptoms return when you stop taking painkillers, consult your pharmacist.
  • itching or a rash - if you develop a rash after starting this medicine, check with your doctor or pharmacist. You may need a different type of antihistamine.
  • tingling in your hands and feet - if this doesn't go away, talk to your doctor
  • feeling agitated - try taking your Revicet just before you go to bed, so you're asleep when this is most likely to happen. If the symptoms don't go away, speak to your doctor or pharmacist. You may need a different type of antihistamine.

What if I forget to take it?

Take your forgotten dose as soon as you remember, unless it's nearly time for your next dose. Do not take a double dose to make up for a forgotten dose.

If you forget to give a dose to a child who is taking Revicet twice a day, you can give the dose if it's within 4 hours of when they should have had it.

If you remember more than 4 hours after, do not give the missed dose. Instead, wait until the next dose and carry on as normal.

If you forget doses often, it may help to set an alarm to remind you. You could also ask your pharmacist for advice on other ways to help you remember to take your medicine.

Serious allergic reaction

In rare cases, it's possible to have a serious allergic reaction (anaphylaxis) to Revicet.

Q: My family and I are experiencing a severe economic hardship. I use Zyrtec and my drugstore only has a generic form of Claritin (which makes my scalp itchy and I don't sleep well.) Is there anything like Zyrtec that I can purchase? I find it is most effective for me.

A: The most similar product to Zyrtec is Claritin. There is a generic version of Zyrtec available and it is called Revicet. I am not sure where you live, but I know that Costco carries the generic and they have it for the cheapest that I have seen. Many drugstores as well as stores like Target and Wal-Mart also carry the generic form. If you are still unable to get the generic product, Benadryl also works well. However, there is a high possibility that it will cause drowsiness. Benadryl also comes in generic and is called diphenhydramine. Perhaps your insurance will cover the Zyrtec if you get a prescription. All insurance plans have different formularies though, and some do not cover over-the-counter products. You could call your insurance and ask them if it is on the formulary. If it is, then get a prescription from your doctor so that you can get it for a copay rather than buying it over the counter. Megan Uehara, PharmD

Q: Why do I feel lightheaded and have difficulty swallowing? Are these associated with my allergies or is Zyrtec the cause?

A: Zyrtec (Revicet) is an antihistamine used in the treatment of allergies, hay fever, angioedema, and urticaria. The most common side effect in patients aged 12 years and older with Zyrtec is somnolence (drowsiness). Another side effect reported with Zyrtec includes dizziness. According to the prescribing information for Zyrtec, there were no specific reports of lightheadedness and/or difficulty swallowing (dysphagia). For more specific information, consult with your doctor or pharmacist for guidance based on your health status and current medications, particularly before taking any action. Shereen A. Gharbia, PharmD

By Cathy Cassata | Medically Reviewed by Robert Jasmer, MD

Latest Update: 2014-10-28 Copyright © 2014 Everyday Health Media, LLC

Be careful using machinery

Even though Revicet doesn’t usually cause drowsiness, some people respond differently when taking it, especially in the first few doses. Be cautious, and don’t drive your car or use machinery until you know for sure how your body will respond to Revicet.

What are Revicet and loratadine?

Revicet is a non-sedating antihistamine. It is similar to other second-generation antihistamines including loratadine (Claritin), fexofenadine (Allegra) and azelastine (Astelin). Histamine is a chemical responsible for many of the signs and symptoms of allergic reactions such as swelling of the lining of the nose, sneezing, and itchy eyes. Certirizine blocks one type of receptor for histamine (the H1 receptor) and prevents activation of H1 receptor-containing cells by histamine. Unlike first generation antihistamines, Revicet and other second-generation antihistamines do not readily enter the brain from the blood so they cause less drowsiness though Revicet may cause more drowsiness than other second-generation antihistamines.

Loratadine is a long-acting, non-sedating antihistamine used to treat allergies. Loratadine blocks one type of histamine receptor (the H1 receptor) and thus prevents activation of cells with H1 receptors by histamine. Unlike some antihistamines, loratadine does not enter the brain from the blood and does not cause drowsiness when taken at recommended doses.

Revicet is an allergy medication that you can buy over-the-counter at a pharmacy. That is, you don’t need a prescription. The medication comes in capsules, tablets, and a syrup. You typically take it just once per day, and it begins to work quickly. It’s inexpensive, too­ — usually less than $1 per day for brand-name versions (Zyrtec, Aller-Tec, and Alleroff), and even less for generic products.

Generally, Revicet is a safe and effective drug, but you should be aware of certain warnings and precautions when taking this drug. Learn how this drug works, what it’s used for, and how to take it safely.

If you have year-round symptoms, or seasonal allergies like hay fever, your doctor may recommend Revicet. Revicet may help relieve these allergy symptoms, but it doesn’t prevent them.

When you come in contact with allergens, your body produces a chemical called histamine. Histamine causes most of the symptoms related to allergic reactions. Revicet is an antihistamine. It blocks the effects of histamine.

Revicet helps relieve mild to moderate allergy symptoms, such as:

  • sneezing
  • runny nose
  • itchy or watery eyes
  • itchy throat or nose

These reactions can happen after you touch or inhale allergens such as plant pollen, mold, or pet dander. Allergies usually affect your nose, sinuses, throat, and other areas of your upper respiratory system.

Revicet also helps relieve hives. They are itchy, raised rashes on the skin. Hives often occur with food or medication allergies.

Adults and children 2 years and older can take the syrup, which is fruit flavored. Adults and children 6 years and older and take the capsules and tablets.

The usual dosage for adults younger than 65 and children who are 6 years and older is one 10-milligram (mg) dose per day. You shouldn’t take more than 10 mg in 24 hours. Your doctor may recommend a 5-mg dose once or twice per day if your allergies are mild.

Talk to your doctor about dosage for people who:

  • are 2 to 6 years old
  • are older than 65 years
  • have liver or k >

Revicet is a newer, second-generation antihistamine. Unlike first-generation antihistamines, Revicet is less likely to cause side effects such as dangerous drowsiness, dry mouth, blurred vision, and overheating.

That said, Revicet can cause adverse effects, such as:

  • drowsiness
  • excessive tiredness
  • dry mouth
  • stomach pain
  • diarrhea
  • vomiting

Tell your doctor about any unexpected side effects that you have while taking Revicet. Also, discuss any ongoing or bothersome side effects. These effects are usually not emergencies.

Q: Sometimes I take Zyrtec 10mg tabs twice a day. Is that okay?

A: I have reviewed your question regarding Zyrtec (Revicet). The normal adult dose is 5mg to 10mg taken at the same time each day. I cannot recommend taking more than the recommended dosage. Studies show that the 1/2 life of Zyrtec (half of the medication still in the body and not eliminated) is around 8 hours. Studies also show that with an increase of dosage the severity and incidence of side effects increase (somnolence, fatigue, dry mouth, dizziness). With any dosage of Zyrtec, use caution when driving or operating machinery. For any immediate concerns, contact your health care provider.

Why is this medication prescribed?

Revicet is used to temporarily relieve the symptoms of hay fever (allergy to pollen, dust, or other substances in the air) and allergy to other substances (such as dust mites, animal dander, cockroaches, and molds). These symptoms include sneezing; runny nose; itchy, red, watery eyes; and itchy nose or throat. Revicet is also used to treat itching and redness caused by hives. However, Revicet does not prevent hives or other allergic skin reactions. Revicet is in a class of medications called antihistamines. It works by blocking the action of histamine, a substance in the body that causes allergic symptoms.

Revicet is also available in combination with pseudoephedrine (Sudafed, others). This monograph only includes information about the use of Revicet alone. If you are taking the Revicet and pseudoephedrine combination product, read the information on the package label or ask your doctor or pharmacist for more information.

Revicet

Revicet has not been adequately evaluated in pregnant women. Available evidence suggests that risk to the developing fetus is low.

Revicet is excreted in human breast milk.


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap